# SDR MASA200600520

- Difficulty date: February 21, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N918FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15018
- Aircraft time: 5,396 hours, 3,919 cycles
- System (JASC): 3150 · Central Warning
- Part: Caution Message
- Condition: Illuminated
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 6229 OMA, THE CREW NOTED A PITCH FEEL CAUTION MESSAGE.  MAINTENANCE PERFORMED SPOST TEST WITH PILOT.  OP'S CHECK GOOD.
